Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Had bloody stools like diarrhea. Had oral sex without condom. Having severe dryness in throat and anxiety. Remedy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2198 Questions
Question
hi doctor. i had bloody stools like diarreah. on aug 15th i was exposed after a breakage in condom in bangkok with sex worker. she had given me oral sex with out condom. the next day i went to hospital in bankok and they started PEP with ATRIPLA. i completed PEP for 28 days. on sep 12th. i started having severe dryness in throat and very mild right sided throat pain. tested hiv negative on sep 23rd. during that week i had severe anxiety and lack of urge to eat. frequently passing lots of gas(smelly farts) and burps. yesterday morning i had normal stools but after 5 mins i felt like passing again. this time it was watery with blood. today morning i had normal stools with mild constipation and no visible blood in the stool but when i whiped with tissue there was red blood. plese help
Posted Sat, 19 Oct 2013 in General Health
 
 
Answered by Dr. Hari Charan Perigela 2 hours later
Brief Answer:
Watery stools with blood is dysentry.

Detailed Answer:
Hi

Thankyou for posting in XXXXXXX

Without knowing the HIV report of the sex worker,you should not worry.

As a precautionary measure,you have taken Atripla which will work against HIV.

Severe dryness in throat and throat pain can be due to mild infection.Severe anxiety can also lead to dryness of throat.It has subsided now.

The bloody watery stools are due to infection of the gut with bacteria or parasite or both.I prescribe Antibiotics Rifaximine ,Metronidazole and Pre and probiotic capsules to my patients with similar complaints.It is due to ingestion of contaminated food or water.

Please try these medicines with the advice of your doctor.

Any problem after the exposure should not be attributed to HIV.

Hope, I answered your query

If you have any questions, I will clarify further.

Wish you good health.

Regards,
Above answer was peer-reviewed by
 
Follow-up: Had bloody stools like diarrhea. Had oral sex without condom. Having severe dryness in throat and anxiety. Remedy? 16 hours later
thanks doctor..
doctor here prescribed antibiotic, pro biotic and normaxin tablets.
earlier doctor had said for HIV test after 3 months again.
my dryness in throat is still there.
urge to eat food was not there last week but its okay now.
i also get some white residue under the penis skin head and when washed there are small red bumps on the penis head. itching sometimes.
bit worried. please advice
 
 
Answered by Dr. Hari Charan Perigela 7 hours later
Brief Answer:
The white residue under penis is Smegma.

Detailed Answer:
Hi

The white residue under the penis skin is smegma.It is normally produced there.But,it should be cleaned daily.The small red bumps on the penis head can be due to mild trauma.They may subside gradually.

If you have any doubt,get an HIV test after 3 months.

It is nice to hear that your appetite has improved.

For dryness of mouth,please consult a physician.

Please reduce your anxiety.Everything will be alright.

Wish you speedy recovery

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor